# SDR ASAA2019091730715

- Difficulty date: September 17, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41731
- Aircraft time: 27,179 hours, 8,690 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK ILLUMINATED ON RECALL. LIGHT EXTINGUISHED WHEN RECALL WAS PUSHED. GROUNDED - YES. T/S PER FIM 21-62 TASK 801. PACK TEMPERATURE CONTROL BITE. BIT FAILED LEFT PACK TCV, PREV FLIGHT FAILED LEFT PACK TCV. CLEARED FAULT DURING VERIFY PORTION OF BITE. RAN PACK ON GRD USING APU BLEED. FAULT DID NOT REOCCUR. NO PACK LIGHT ON RECALL.
